# SDR AALA201801169032

- Difficulty date: January 15, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 17,473 hours, 6,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR, FORWARD CIDS PANEL INDICATED CHECK SLIDE PRESSURE.   REMOVED AND REPLACED THE SLIDE IAW JC 26L00025010 AND REPLACED THE L1 EMERGENCY LIGHT BATTERY PACK IAW MM 33-51-38. SYSTEM CHECKED GOOD.
